Advanced Search
MyIDEAS: Login to save this article or follow this journal

The present value of a stochastic perpetuity and the Gamma distribution

Contents:

Author Info

  • Milevsky, Moshe Arye
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V8N-3SX4NGG-D/2/0fe874dd39a73105bd70356efb2e073b
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Insurance: Mathematics and Economics.

    Volume (Year): 20 (1997)
    Issue (Month): 3 (October)
    Pages: 243-250

    as in new window
    Handle: RePEc:eee:insuma:v:20:y:1997:i:3:p:243-250

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/505554

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Beekman, John A. & Fuelling, Clinton P., 1990. "Interest and mortality randomness in some annuities," Insurance: Mathematics and Economics, Elsevier, vol. 9(2-3), pages 185-196, September.
    2. Dufresne, Daniel, 1989. "Stability of pension systems when rates of return are random," Insurance: Mathematics and Economics, Elsevier, vol. 8(1), pages 71-76, March.
    3. Buhlmann, H., 1992. "Stochastic discounting," Insurance: Mathematics and Economics, Elsevier, vol. 11(2), pages 113-127, August.
    4. De Schepper, A. & Teunen, M. & Goovaerts, M., 1994. "An analytical inversion of a Laplace transform related to annuities certain," Insurance: Mathematics and Economics, Elsevier, vol. 14(1), pages 33-37, April.
    5. De Schepper, A. & De Vylder, F. & Goovaerts, M. & Kaas, R., 1992. "Interest randomness in annuities certain," Insurance: Mathematics and Economics, Elsevier, vol. 11(4), pages 271-281, December.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Huang, H. & Milevsky, M. A. & Wang, J., 2004. "Ruined moments in your life: how good are the approximations?," Insurance: Mathematics and Economics, Elsevier, vol. 34(3), pages 421-447, June.
    2. Tomáš Cipra, 2013. "Some Annuity Problems in the Framework of Czech Pension Systems," Prague Economic Papers, University of Economics, Prague, vol. 2013(3), pages 307-323.
    3. Milevsky, Moshe Arye, 1999. "Martingales, scale functions and stochastic life annuities: a note," Insurance: Mathematics and Economics, Elsevier, vol. 24(1-2), pages 149-154, March.
    4. Griselda Deelstra, 2000. "Long-term returns in stochastic interest rate models: applications," ULB Institutional Repository 2013/7590, ULB -- Universite Libre de Bruxelles.
    5. Dhaene, J. & Denuit, M. & Goovaerts, M. J. & Kaas, R. & Vyncke, D., 2002. "The concept of comonotonicity in actuarial science and finance: applications," Insurance: Mathematics and Economics, Elsevier, vol. 31(2), pages 133-161, October.
    6. Charupat, Narat & Milevsky, Moshe A., 2002. "Optimal asset allocation in life annuities: a note," Insurance: Mathematics and Economics, Elsevier, vol. 30(2), pages 199-209, April.
    7. Goovaerts, M. J. & Dhaene, J., 1999. "Supermodular ordering and stochastic annuities," Insurance: Mathematics and Economics, Elsevier, vol. 24(3), pages 281-290, May.
    8. DE SCHEPPER, Ann & GOOVAERTS, Marc & DHAENE, Jan & KAAS, Rob & VYNCKE, David, 2001. "Bounds for present value functions with stochastic interest rates and stochastic volatility," Working Papers 2001037, University of Antwerp, Faculty of Applied Economics.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:20:y:1997:i:3:p:243-250. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.